| Model Number |
791-360 |
| Medical Device Problem Codes |
Poor Quality Image (1408); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a lithovue flexscope was used during a retrograde intrarenal surgery procedure performed on (b)(6) 2021.During procedure, there was a lot of bleeding in the kidney.In the physicians assessment this was most likely due to previous stenting or inserting of access sheath.Based upon the blood the image on the lithovue was only showing red and bright yellow.The physician decided to put in a stent and have the patient come back another day.The procedure was rescheduled due to this event.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental will be filed.